# SDR QXEA2018062000229

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 23,824 hours, 25,818 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 80080103101
- Condition: Detached
- Location: External Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL DC POWER DOOR DETACHED. ( EXTERNAL DC POWER DOOR (113BL). PLACED ON DMI. RETURNED TO SERVICE.
